# SDR ZZDA2010040

- Difficulty date: January 25, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN CUSP GRILL CLIP, STA 530, LONG L18R, CORROSION.   ACCOMPLISHED CABIN CUSP GRILL CLIP REPLACEMENT PER B717 SRM 51-41-02.
